can certainly be caused by violent coughing. We refer to this exact phenomenon as "post-tussive emesis." This can be a specific symptom of an particular infection, or it can be non-specific.
Before vaccinations, whooping cough, caused by Bordatella pertussis, would commonly cause violent coughing fits, especially in children. It was known for being complicated by post-tussive emesis, such that we now will often look for or treat pertussis in patients presenting with post-tussive emesis.
In this particular scenario, a couple of details are reassuring. First, your son is already undergoing treatment for bronchitis
, and antibiotics used for bronchitis commonly have activity against Bordatella pertussis. Second, it sounds like this was an isolated incident, which could mean that he had a single episode of post-tussive emesis, or simply vomited for other reasons. If he is taking antibiotics, it is also possible that the antibiotics themselves caused gastrointestinal upset, prompting vomiting. This sometimes happens when antibiotics are taken on an empty stomach.
Overall, I would not be concerned about a single episode of vomiting. If he continues to have trouble or seems to be getting worse despite therapy for bronchitis, you should talk to his pediatrician
. He or she will reconsider the diagnosis if your son's condition is not responding appropriately to treatment.